# SDR TAOA089712

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918TS
- Make and model: Boeing 727225
- Aircraft serial: 20445
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 90052
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS/LGA - FLT 6141 - FORWARD ENTRY AISLE EMERGENCY EXIT SIGN INOPERATIVE.  REPLACED CHARGER UNIT, OPERATIONAL CHECK NORMAL.  (X)
